# SDR AALA2019041529009

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,371 hours, 3,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THE EXIT LIGHT ON DOOR 2R IS NOT ILLUMINATED. CYCLED PED SWITCH TO OFFER POS EMERGENCY EXIT LIGHTS RETURNED TO NORMAL OPERATION IAW TSM 33-51-00.
